EconPapers    
Economics at your fingertips  
 

Computing for pattern forming systems in nonlinear optics

R.A. Indik and A.C. Newell

Mathematics and Computers in Simulation (MATCOM), 1994, vol. 37, issue 4, 385-403

Abstract: Methods used to compute solutions of nonlinear PDEs arising in nonlinear optics are described. In addition a spectral method is presented for integrating dispersion dominated PDEs that works particularly well in integrating systems where a modulational ansatz is appropriate.

Date: 1994
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494000263
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:37:y:1994:i:4:p:385-403

DOI: 10.1016/0378-4754(94)00026-3

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:37:y:1994:i:4:p:385-403